# SDR QXEA2017050200332

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 18,613 hours, 19,644 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: NAS87047
- Condition: Loose
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD HISSING SOUND BY FO'S SIDE WINDOW, STARTING AT ABOUT 1.5 PSI DIFFERENTIAL AND NOT SUBSIDING. CABIN PRESSURIZATION NORMAL. DIVERTED. LANDING UNEVENTFUL. FOUND MULTIPLE OUTER SCREWS LOOSE ON AFT SIDE OF FO`S SIDE WINDOW. TORQUED SCREWS IAW AMM TASK 56-10-06-400-801. PRESSURIZED ACFT IAW AMM TASK 21-00-00-863-801. NO LEAKS NOTED.  ACFT OK FOR CONTINUED SERVICE.
